| Catalog Number |
511.771 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
06/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Initial reporter¿s mailing address and phone number where not available; however the sales representatives name and email were provided as (b)(6).The device serial or lot number was unknown.The manufacturing site name and address were unknown due to unknown serial number.Device manufacture date was unknown.Udi: the device serial or lot number was unknown; therefore, udi: (b)(4).Concomitant med products and therapy dates: drill bit device and screw driver device; (b)(6) 2021.Please note: mwr- (b)(4) is related to medwatch reports mwr-(b)(4) ; mwr- (b)(4); mwr-(b)(4) as the products were used together in the same event.
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was observed that the torque limiting attachment device was locked making it impossible to lock and tighten screws with it.It was further reported that the tips of the screws tightening wrenches, also did not fit due to the device being locked.According to the reporter, this made it impossible to properly insert the locking screws.It was noted that the drill bits were blunt and crooked which lead to longer surgery time.It was reported that there was an increase in surgical time of one hour and there was ligament injury to the patient.It was not reported whether a spare device was available for use.There was patient involvement.There were no reports of prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.